On some leap indices of Polycyclic Aromatic Hydrocarbons (PAHs)


Asif F., Zahid Z., Cancan M.

JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.23, no.6, pp.1269-1277, 2020 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1080/09720529.2020.1816696
  • Journal Name: JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1269-1277
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

Graph invariants are numerical values assigned to some molecular graph G(M) to characterize its topological properties. The second neighbourhood or a 2 -distance degree of any vertex v in a graph G(M) is the cardinality of its second neighbors. In this research article, we formulated some expressions for the leap Zagreb indices, leap hyper-indices and F - leap indices, depending on the second degree of a vertex, of a family of a molecular graph called Polycyclic Aromatic Hydrocarbons PAH(s).